MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT REV TIB 2 DEG BROACH 45MM; KNEE INSTRUMENT : BROACHES

DEPUY ORTHOPAEDICS INC US MBT REV TIB 2 DEG BROACH 45MM; KNEE INSTRUMENT : BROACHES
Model Number 2178-63-113
Medical Device Problem Codes Material Discolored (1170); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the tibial broach wouldn¿t retain the stem trial.No surgical delay.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: examination of the returned device could not confirm the reported broach's inability to retain a stem trial, however, the device does exhibit signs of heavy usage many years in the field.The noted wear is consistent with normal use and servicing and the investigation did not establish a need for corrective action.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT REV TIB 2 DEG BROACH 45MM
Common Device Name
KNEE INSTRUMENT : BROACHES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10067710
Report Number1818910-2020-12244
Device Sequence Number3775792
Product Code HTQ
UDI-Device Identifier10603295096108
UDI-Public10603295096108
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2178-63-113
Device Catalogue Number217863113
Device Lot NumberA0605
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2020
Initial Date Received by Manufacturer 05/11/2020
Supplement Date Received by Manufacturer06/02/2020
Initial Report FDA Received Date05/18/2020
Supplement Report FDA Received Date06/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR
Patient Weight50